Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Stomach pain, diarrhoea - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: IBS(Irritable Bowel Syndrome)
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :   How can I help you?
Doctor :   Are you with me?
User :   hi. i have been experiencing a stomach pain and diarhoea for quite some now..and i have taken many mdecation but as soon as i finish medication the problem resumes
Doctor :   Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   Age 44, gender male,, weight 100 kg, height 180cm
Doctor :   Ok
User :  
Doctor :   Do you have any addictions?
Doctor :   Like alcohol and smoking?
User :   not at all, i never smoke but i drink occationally
Doctor :   Ok
Doctor :   Your symptoms are consistent with Irritable Bowel Syndrome. it is usually a result of stress and bad food habits.
Doctor :   It is slow to resolve and will take a considerable life style modification on your part.

Doctor :   You should avoid spicy foods completely, take a bland diet. Avoid fibre for 1-2 months till the symptoms subside and slowly re-introduce it into your diet.
Doctor :   Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor